# SDR CALA0700027

- Difficulty date: January 23, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 24,066 hours, 8,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM FORWARD FLANGE CORRODED AT NUTPLATE HOLE, STA 986.5, LBL 43.  REPAIRED IAW ECRA 5321-01439.
